# SDR DLL16950270

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CORROSION ON FUSELAGE SKIN UNDER AND AROUND TEAR STAP AT FS 1615 BETWEEN STRINGERS 34-37.  REMOVED LIGHT CORRROSION AND CHECKED WITHIN LIMITS PER SRM 53-31-00 FIG 801.  REINSTALLED TEAR TRAP PER SRM 53-31-00 FIG 816.
